advertisement
Question
Posted by: DEE | 2011-09-07

32 YEAR OLD FEMALE PULMONARY EMBOLISM

DEAR DR
I GOT THIS BECAUSE OF THE PILL
I NEED TO HAVE THE LOOP PUT IN THAT DOES NOT HAVE ANY HORMONES
WHICH LOOP WOULD YOU ADVISE
IS THE LOOP SAFE
IM CUREENTLY ON WARFARIN TREATMENT

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You7 would need a copper loop such as the coper T. This can cause heavy periods, so you need to ensure that your Warfarin dose is correct.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-09-13

You7 would need a copper loop such as the coper T. This can cause heavy periods, so you need to ensure that your Warfarin dose is correct.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement